# SDR DALA2022060603907

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 28,074 hours, 10,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8514530) DURING INSPECTION FOUND SEATS 11 THRU 17 EMERGENCY LIGHTS OUT. REPLACED EMERGENCY LIGHTS BATTERY AT SEAT 11F POWER SUPPLY. REFERENCE B-737 AMM 33-51-06-960-805. OPS CHECK OK.
